Alert archive / North Carolina / River Flood Warnings in 2018

River Flood Warning 39, NWS Raleigh, NC

November 13, 2018Anson County, Stanly County, North Carolina

NWS Raleigh, NC issued this river flood warning at Nov 13, 2018, 3:31 AM EST for Anson County, Stanly County, North Carolina. It took effect at Nov 13, 2018, 4:41 AM EST. It was in force for 18 hr.

The area

The outline as issued.

The facts

Issued
Nov 13, 2018, 3:31 AM EST (08:31 UTC)
In effect from
Nov 13, 2018, 4:41 AM EST
Expired
Nov 13, 2018, 10:13 PM EST
In force
18 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
Minor

Counties Anson County, NC, Stanly County, NC

The radar

The Raleigh/Durham radar (KRAX), 162 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Rocky River NC near Norwood (NRWN7). The gauge peaked at 21.91 ft at Nov 13, 2018, 9:00 AM EST.

actionminormoderate10203011/1311/1411/15
Action stage
16 ft
Minor stage
20 ft
Moderate stage
30 ft
Major stage
34 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02126000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

030 
WGUS42 KRAH 130831
FLWRAH


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Raleigh, NC
331 AM EST Tue Nov 13 2018

...The National Weather Service in Raleigh has issued a
Flood Warning for the following rivers in North Carolina...

  Rocky River Near Norwood affecting Anson and Stanly Counties
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC007-167-132032-
/O.NEW.KRAH.FL.W.0039.181113T0941Z-181114T0229Z/
/NRWN7.1.ER.181113T0941Z.181113T1200Z.181113T1429Z.NO/
331 AM EST Tue Nov 13 2018

The National Weather Service in Raleigh has issued a 

* Flood Warning for The Rocky River Near Norwood.
* until this evening, or until the warning is cancelled.
* At  3:01 AM Tuesday the stage was 18.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Impact...At 20.0 feet, Minor flood stage. There is significant 
  overflow into adjacent pasture and lowlands.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.

                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME   Tue   Wed   Thu   Fri   Sat

Rocky River
 Norwood          20  18.9 Tue 03 AM  20.8  7.9   4.9   3.7   3.1      

&&

LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
          3515 8028                   

$$
3 follow-up statements
528 
WGUS82 KRAH 131412
FLSRAH


Flood Statement 
National Weather Service Raleigh, NC
912 AM EST Tue Nov 13 2018

...The Flood Warning continues for the following rivers in North 
Carolina...

  Rocky River Near Norwood affecting Anson and Stanly Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC007-167-140211-
/O.EXT.KRAH.FL.W.0039.000000T0000Z-181114T0618Z/
/NRWN7.1.ER.181113T0906Z.181113T1400Z.181113T1818Z.NO/
912 AM EST Tue Nov 13 2018

The Flood Warning continues for
  the Rocky River Near Norwood.
* At  9:00 AM Tuesday the stage was 21.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* Impact...At 20.0 feet, Minor flood stage. There is significant 
  overflow into adjacent pasture and lowlands.
* Impact...At 17.0 feet, The river gage site is inundated and 
  inaccessible.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Wed   Thu   Fri   Sat   Sun

Rocky River
 Norwood          20  21.9 Tue 09 AM   8.4   5.8   5.0   3.8      


&&

LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
          3515 8028                   

$$
157 
WGUS82 KRAH 132052
FLSRAH


Flood Statement 
National Weather Service Raleigh, NC
352 PM EST Tue Nov 13 2018

...The Flood Warning continues for the following rivers in North 
Carolina...

  Rocky River Near Norwood affecting Anson and Stanly Counties

  Little River At Manchester affecting Cumberland County

  Tar River At Louisburg affecting Franklin County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC051-140851-
/O.CON.KRAH.FL.W.0041.000000T0000Z-000000T0000Z/
/MANN7.1.ER.181113T1043Z.181116T0000Z.000000T0000Z.NO/
352 PM EST Tue Nov 13 2018

The Flood Warning continues for
  the Little River At Manchester.
* At  3:30 PM Tuesday the stage was 19.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.4 feet by 
  Thursday evening, and then begin falling.
* Impact...At 25.0 feet, Water reaches the base of the Manchester Road
  bridge and the foundation of the Starlite motel at the intersection
  of Manchester Road and Bragg Blvd (Hwy 24/87).
* Impact...At 24.0 feet, Moderate flood stage. Manchester Road is 
  flooded.
* Impact...At 23.0 feet, Minor flooding begins on Manchester Road near
  the Fort Bragg water treatment plant.
* Impact...At 18.0 feet, Flood stage. Minor flood problems begin in 
  Fort Bragg near the water treatment plant.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Wed   Thu   Fri   Sat   Sun

Little River
 Manchester       18  19.5 Tue 03 PM  21.6  22.8  23.1  21.9  20.5


&&

LAT...LON 3524 7890 3522 7889 3517 7898 3516 7910
          3519 7910 3521 7898         

$$

NCC007-167-140822-
/O.EXT.KRAH.FL.W.0039.000000T0000Z-181114T0822Z/
/NRWN7.1.ER.181113T0906Z.181113T1400Z.181113T2022Z.NO/
352 PM EST Tue Nov 13 2018

The Flood Warning continues for
  the Rocky River Near Norwood.
* At  3:16 PM Tuesday the stage was 20.1 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.
* Impact...At 20.0 feet, Minor flood stage. There is significant 
  overflow into adjacent pasture and lowlands.
* Impact...At 17.0 feet, The river gage site is inundated and 
  inaccessible.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Wed   Thu   Fri   Sat   Sun

Rocky River
 Norwood          20  20.1 Tue 03 PM   8.4  11.6   8.7   4.6   3.6


&&

LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
          3515 8028                   

$$

NCC069-140851-
/O.CON.KRAH.FL.W.0043.181114T0351Z-181115T2010Z/
/LOUN7.1.ER.181114T0351Z.181114T1800Z.181115T0810Z.NO/
352 PM EST Tue Nov 13 2018

The Flood Warning continues for
  the Tar River At Louisburg.
* from this evening to Thursday afternoon, or until the warning is 
  cancelled.
* At  2:45 PM Tuesday the stage was 16.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by tonight and 
  continue to rise to near 21.7 feet by tomorrow early afternoon.The 
  river will fall below flood stage by Thursday morning.
* Impact...At 23.0 feet, Major flood stage. Homes and businesses along
  Johnson Street flood. 
* Impact...At 22.0 feet, Moderate flood stage. Flooding begins in 
  Pruitt and Shannon Villages on the east side of town.
* Impact...At 20.0 feet, Minor flood stage. Banks overflow at Main 
  Street. River Bend Park is flooded and storm drains are inundated 
  along the river.
* Impact...At 18.0 feet, Bankfull in the vicinity of Main Street. 
  Minor flooding begins in River Bend Park 0.1 miles upstream of Main
  Street.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Wed   Thu   Fri   Sat   Sun

Tar River
 Louisburg        20  16.8 Tue 03 PM  21.4  19.3  14.7  11.9   9.4


&&

LAT...LON 3616 7835 3611 7828 3595 7818 3590 7820
          3606 7830 3613 7838         

$$
334 
WGUS82 KRAH 140313
FLSRAH


Flood Statement 
National Weather Service Raleigh, NC
1013 PM EST Tue Nov 13 2018

...The Flood Warning is cancelled for the following rivers in North 
Carolina...

  Rocky River Near Norwood affecting Anson and Stanly Counties


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC007-167-140343-
/O.CAN.KRAH.FL.W.0039.000000T0000Z-181114T0822Z/
/NRWN7.1.ER.181113T0906Z.181113T1400Z.181113T2037Z.NO/
1013 PM EST Tue Nov 13 2018

The Flood Warning is cancelled for
  the Rocky River Near Norwood.
* At 10:00 PM Tuesday the stage was 17.3 feet.
* Flood stage is 20.0 feet.
* The river fell below flood stage at  3:37 PM Tuesday.
* The river will continue to fall to 8.7 feet by Thursday 
  morning.


&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Wed   Thu   Fri   Sat   Sun

Rocky River
 Norwood          20  17.3 Tue 10 PM   8.7  13.9   7.3   4.1      


&&

LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
          3515 8028                   

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Nov 13, 1:10 AM EST, 2 hours 21 minutes earlier.

Area forecast discussion, Nov 13, 1:10 AM EST, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
110 AM EST Tue Nov 13 2018

.SYNOPSIS...
A strong low pressure system will move southwest to northeast
through the Southeast U.S. today, followed by the passage of a
strong cold front tonight. Cold high pressure will return Wednesday.
Another area of low pressure will approach central NC from the
southwest Thursday and Thursday night.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 850 PM Monday...

...Minor flooding expected in the urban areas, along with small
streams and creeks in the Triad and Triangle areas through the
overnight...

Rainfall has been a widespread soaking today into this evening. Most
areas have now seen 1 to 2 inches as of 800 PM, with the heaviest
totals in the Piedmont. Greensboro reported 1.80 through 800 PM,
Raleigh 1.75, and Burlington 1.72. Stream gauges in the Greensboro
area have been rising especially around Buffalo Creek, Horsepin
Creek, and Ryan Creek were nearing flood stage. Urban and small
stream flooding is already occurring there. Same deal with Chapel
Hill with some streams reported near bankfull already. Rivers are
also now rising with the Haw River at Haw River and at Bynum
expected to reach minor flooding later tonight. These are areas
that typically flood in a flood plain and are near streams and creeks
in urban areas.

The flash flood guidance has been lowering and was now in the 1.5 to
2 inch range in 6 hours. Radar and satellite data indicate plenty of
rain to come, with several waves noted in the flow from Augusta GA
to Columbia SC to near Greensboro. These waves will continue aid in
the dynamic lift within the low to mid level SSW jet a top our
ongoing CAD event. We are lucky that the instability is NIL due to
the cool stable pool over all of our region, even in the SE Coastal
Plain. With the coastal front likely stalling very near the coast or
possibly just inland, the very heavy rain with convection is not
expected in our region, except for a possible brief elevated storm
or two around Fayetteville and Goldsboro may enhance hourly rates
later tonight.

Widespread flash flooding is not expected at this time due to the
stratiform rain event - up to 0.25 to 0.33 of an inch per hour in
the heavier frontal bands. With additional rains of 1 to locally 2
inches still to fall, there will still be lots of runoff, just not
as it would be in convective rains in excess of an inch or more per
hour. Models are also suggesting the rainfall will be heaviest
through 400 am in the NW before the banding of heavier rains shift
more east of the Triad into central and eastern parts of NC through
700 or 800 am.

With the CAD in place, lows will remain nearly steady in the upper
30s and 40s in the Piedmont. Temperatures in the Coastal Plain
should rise into the 50s to near 60 as the coastal front nears.
Temperatures will fall again on Tuesday in the SE as the front gets
pushes back offshore as the low pressure passes by.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
As of 330 PM Monday...

Anomalously high PWs will hold over our area early Tue, before being
shunted to the SE and S late Tue into Tue night. The southern
portion of the mid level trough will close off over NE TX while the
northern portion remains progressive over SE Canada. While the mid
level flow will veer slightly in response, we'll still keep a steady
stream of mid and high level moisture over the state. In the low
levels, both the low level jet and the surface low that forms along
the E NC front will both track quickly up the Mid Atlantic and
Northeast coast early Tue, allowing the front to ease eastward
during the day. The surface high attempting to build in from the W
will be initially hindered by the higher terrain, such that we'll be
left with abundant low level moisture and weak low level flow that
will serve to keep clouds locked in for much of the day. While
forcing for ascent won't be as strong or deep as today, the presence
of the upper jet from OH NE through the Maritimes will keep at least
weak upper divergence over our area, necessitating a continuation of
high pops Tue, trending down NW to SE Tue night as the front settles
just to our SE. Expect chilly highs from the lower 50s to lower 60s.
Lows from the mid 30s to lower 40s with partial clearing possible in
the far NW late. -GIH

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
As of 305 PM Monday...

Wednesday we will get a little break from the heavy precipitation as
a surface high pressure moves across the Ohio Valley and into the
mid-Atlantic states. Most of the area should remain dry, especially
north of US-64 but the GFS never does clear out precipitation across
the southern areas. That being said both the NAM and ECMWF do in
fact clear the state so will only carry slight chance across the
south. Cold air advection around the front of the high will bring
northerly flow and high temperatures only topping out in the mid
40s.

By Thursday morning both the GFS and the ECMWF bring the surface
high into northern New England and introduce precipitation across
central during the early morning hours. With the high not able to
filter enough cold air in from the north in time, temperatures in
the Triad and the VA border counties should stay slightly above
freezing and keep precipitation all liquid with the exception of a
few inconsequential sleet pellets. One thing to keep an eye on
however is that the NAM becomes a bit of an outlier by Thursday
morning in a key way as it is further south with the surface high
across the mid-Atlantic which keeps precipitation out of the area
till after 12z Thursday but as a consequence, filter colder air into
the Triad and NW Piedmont. Looking at forecast soundings, this would
present an opportunity for a couple hours of freezing rain in the
Triad. With antecedent temperatures well above freezing, it is
likely that even in this scenario, any ice accrual would be very
minimal but it is worth keeping an eye on over the next couple of
model cycles to see if it falls more in line with the GFS and the
ECMWF. For the forecast, have kept temperatures slightly above
freezing and all precipitation liquid at this time. Rain will
continue through the day on Thursday and into Thursday night before
clearing out before 12z on Friday. Rainfall amounts looks to be
slightly lower than the early week system and so have a storm total
QPF of between 1.5 and 2 inches at this time which should put us
somewhere between 4-5 inches for the week. Will need to keep an eye
on how much rain we get in our river basins to identify any
potential for river flooding later in the weekend as water works its
way downstream. Low temps should be in the mid 30s but if the
precipitation clears out quicker, the Triad could drop into the
lower 30s.

Clearing will commence on Friday with high pressure moving into the
area which will remain in place through the weekend. Highs in the
50s with lows in the mid 30s.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
As of 110 AM Tuesday...

Widespread adverse/poor aviation conditions will persist across
central NC through this morning with slight improvement anticipated
this afternoon into the evening hours. Wide rain will gradually
taper off through 10Z, with scattered showers expected across the
region after 10Z. Another batch of scattered-numerous showers will
lift newd across central NC this afternoon. Ceilings are expected to
remain IFR/LIFR through 14z, then lift mainly into the MVFR category
this afternoon. Ceilings may briefly lift into the VFR category late
this afternoon-evening before lowering back into the MVFR category.

Another round of rain and persistent low ceilings will occur
Wednesday through Thursday across central NC. A definitive
improvement in aviation conditions with VFR parameters anticipated
for Friday and Saturday.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...WSS
NEAR TERM...Badgett
SHORT TERM...Hartfield
LONG TERM...Ellis
AVIATION...WSS
Hazardous weather outlook, Nov 12, 11:23 PM EST, 4 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
1123 PM EST Mon Nov 12 2018

NCZ007>011-021>028-038>043-073>078-083>086-088-089-140430-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
1123 PM EST Mon Nov 12 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Widespread rain along with periods of heavy rain will continue over
central North Carolina through tonight. Storm total rainfall amounts
by early Tuesday should range between 2 and 3 inches, with locally 4
inches in the eastern Piedmont. This rainfall will lead to plenty of
urban and small stream flooding, with the potential for isolated
flash flooding in urban areas around the Triangle and Greensboro. In
addition, some minor river flooding on the Haw, Neuse, and Tar Rivers
is expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Another round of widespread rain, possibly heavy, is expected
late Wednesday into Thursday. Another 1 to 2 inches of rain is
expected. This may lead to additional flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Nov 12, 11:21 PM EST, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1121 PM EST MON NOV 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     FLASH FLOOD      3 ENE GREENSBORO        36.10N 79.78W
11/12/2018                   GUILFORD           NC   911 CALL CENTER

            ROAD CLOSURE AT YANCEYVILLE ST AND E
            CORNWALLIS DR DUE TO FLOODING.

&&

JFD
Local storm report, Nov 12, 11:54 PM EST, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1154 PM EST MON NOV 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     FLASH FLOOD      1 NE CARRBORO           35.92N 79.07W
11/12/2018                   ORANGE             NC   COUNTY OFFICIAL

            MULTIPLE ROADS WERE REPORTED FLOODED IN
            CHAPEL HILL, INCLUDING UMSTEAD ROAD, ESTES
            DRIVE, CLELAND ROAD, AND OLD MASON FARM
            ROAD.

&&

BSD
Local storm report, Nov 13, 1:01 AM EST, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
101 AM EST TUE NOV 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1118 PM     FLASH FLOOD      3 SW MONTICELLO         36.17N 79.71W
11/12/2018                   GUILFORD           NC   911 CALL CENTER

            ECKERSON ROAD WAS REPORTED FLOODED AT
            PRIVATE DRIVE.

&&

BSD
Special weather statement, Nov 13, 2:08 AM EST, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Raleigh NC
208 AM EST TUE NOV 13 2018

NCZ042-078-089-130800-
Johnston NC-Sampson NC-Wayne NC-
208 AM EST TUE NOV 13 2018

...A HEAVY RAIN SHOWER WITH A RUMBLE OF THUNDER WILL AFFECT
WAYNE...NORTHEASTERN SAMPSON AND SOUTHEASTERN JOHNSTON COUNTIES
UNTIL 300 AM EST...

At 206 AM EST, Doppler radar was tracking a heavy rain shower 13
miles north of Clinton, moving northeast at 45 mph.

Wind gusts up to 40 mph will be possible with this heavy shower.

Locations impacted include...
Goldsboro, Fremont, Walnut Creek, Pikeville, Newton Grove, Eureka,
Hobbton, Mar-Mac, Brogden and Nahunta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, and other light outdoor objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3534 7782 3520 7815 3519 7816 3518 7816
      3506 7843 3521 7855 3559 7792 3559 7782
      3553 7782 3543 7783 3541 7781 3539 7780
TIME...MOT...LOC 0706Z 236DEG 40KT 3518 7842

WSS
Special weather statement, Nov 13, 2:32 AM EST, 59 minutes before
Special Weather Statement
National Weather Service Raleigh NC
232 AM EST TUE NOV 13 2018

NCZ078-130800-
Wayne NC-
232 AM EST TUE NOV 13 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WAYNE COUNTY UNTIL
300 AM EST...

At 232 AM EST, Doppler radar was tracking a strong thunderstorm over
Mount Olive, moving northeast at 45 mph.

Wind gusts up to 40 mph will be possible with this storm.

Heavy rain and minor flooding will also be possible with this storm.

Locations impacted include...
Goldsboro, Mount Olive, Walnut Creek, Seven Springs, Brogden, Cliffs
Of The Neuse State Park and Elroy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, and other light outdoor objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3536 7782 3532 7783 3518 7783 3516 7788
      3515 7789 3517 7793 3516 7797 3518 7799
      3519 7802 3519 7804 3518 7807 3518 7811
      3523 7815 3543 7783 3541 7781 3538 7780
TIME...MOT...LOC 0732Z 236DEG 39KT 3520 7802

WSS
Local storm report, Nov 13, 2:59 AM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
259 AM EST TUE NOV 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     FLASH FLOOD      2 WNW PURNELL           36.03N 78.60W
11/13/2018                   WAKE               NC   LAW ENFORCEMENT

            FLASH FLOODING IS CAUSING THE NEW LIGHT
            CREEK TO OVERFLOW A BRIDGE ON MANGUM DAIRY
            ROAD. THE ROAD IS IMPASSABLE.

&&

KC

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 12, 7:11 PM ESTAreal Flood AdvisoryRAHGuilford6 hr
Nov 12, 8:37 PM ESTFlash Flood WarningRAHGuilford6 hr
Nov 12, 8:49 PM ESTFlash Flood WarningRAHDurham, Orange8 hr
Nov 12, 9:47 PM ESTRiver Flood WarningRAHAlamance37 hr
Nov 12, 9:47 PM ESTRiver Flood WarningRAHChatham45 hr
Nov 12, 9:54 PM ESTAreal Flood AdvisoryRAHWake9 hr
Nov 12, 10:07 PM ESTAreal Flood AdvisoryRAHAlamance, Durham, Orange, Person9 hr
Nov 12, 11:21 PM ESTAreal Flood AdvisoryRAHAnson, Chatham, Harnett, Hoke, Lee, Montgomery and 5 more3 hr
Nov 12, 11:27 PM ESTFlash Flood WarningRAHChatham, Lee, Wake6 hr
Nov 12, 11:59 PM ESTAreal Flood AdvisoryRAHFranklin, Granville, Halifax, Nash, Vance, Warren6 hr
Nov 13, 12:08 AM ESTAreal Flood AdvisoryRAHCumberland, Harnett, Hoke, Johnston, Sampson, Scotland3 hr
Nov 13, 12:15 AM ESTRiver Flood WarningRAHChatham, Lee4 days
Nov 13, 2:08 AM ESTSpecial Weather StatementRAHWayne52 min
Nov 13, 2:12 AM ESTAreal Flood AdvisoryRAHMoore, Randolph6 hr
Nov 13, 2:18 AM ESTAreal Flood AdvisoryRAHDavidson6 hr
Nov 13, 2:32 AM ESTSpecial Weather StatementRAHWayne28 min
Nov 13, 2:52 AM ESTRiver Flood WarningRAHJohnston41 hr
Nov 13, 4:24 AM ESTRiver Flood WarningRAHHarnett30 hr
Nov 13, 4:35 AM ESTRiver Flood WarningRAHCumberland5 days
Nov 13, 4:39 AM ESTRiver Flood WarningRAHJohnston4 days
Nov 13, 4:48 AM ESTAreal Flood WarningRAHDurham6 hr
Nov 13, 6:34 AM ESTAreal Flood WarningRAHChatham, Wake6 hr
Nov 13, 7:54 AM ESTAreal Flood WarningRAHPerson6 hr
Nov 13, 8:57 AM ESTRiver Flood WarningRAHFranklin53 hr
Nov 13, 9:00 AM ESTRiver Flood WarningRAHWayne9 days
Nov 13, 9:02 AM ESTRiver Flood WarningRAHCumberland5 days

Nearby

River Flood Warnings in North Carolina, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.